nweiner at csulb.edu
Wed Sep 27 04:31:11 EST 1995
Can anyone tell me the symptoms experienced by a person who is a
I am having a frustrating time getting diagnosed at my HMO for my acute
and mysterious symptoms. These include:
Dizziness and lightheadedness
Generalized "flu-like" body pains
Aching pains in my cervical and thoracic vertebrae areas
Aching muscles, especially in my upper back
No anomalies found in my blood
Negative for HIV
Macular degeneration in my left eye
I recently suffered from:
A mysterious aching pain in my left testicle which lasted for about six
months. Various urologists were mystified.
I am a 42 year old male. My present symptoms began gradually but have now
become chronic after a few months.
I have been concurrently suffering from a "polyplike" growth on the
septum of my nose which was cleared up with Cipro and Bactroban.
The reason that I am asking about phenylalanine is beacause I was
experimenting with it a few years ago after having read Durk Pearson's
"Life Extension" book, which advocates taking vitamins and amino acids.
I became extremely edgy when I took L-phenylalanine, so I stopped.
Recently I have begun drinking Diet Coke in a (rather futile) attempt to
lose weight. I also have been eating Kellogg's All-Bran cereal for about
six months. Both of these products contain aspartame. They both have
warnings to phenylketonurics that they contain phenylalanine.
I am going in for a CAT scan of my brain tomorrow to see if my problem is
brain lesions due to valley fever. :-P
Another question for you neuroscientists and neurologists:
Is it possible that my intense industrial exposure (as a silkscreen
printer) to toulene, MEK, xylene, and benzene, five days a week, eight
hours a day for ten years during the 1970's is coming back to haunt me?
Or is the nervous system damage caused by these chemicals a more immediate
If you can give me any advice on this stuff, please email me (as well as
posting for the benefit of others) as I don't have regular access to
nweiner at csulb.edu
More information about the Neur-sci